Regularity problem for one classof nonlinear parabolic systems with non-smooth in time principal matrices

Arina A. Arkhipova, Jana Stara

Research output

Abstract

Partial regularity of solutions to a class of second order nonlinear parabolic systems with non-smooth in time principal matrices is proved in the paper. The coefficients are assumed to be measurable and bounded in the time variable and VMO-smooth in the space variables uniformly with respect to time. To prove the result, we apply the so-called A(t)-caloric approximation method. The method was applied by the authors earlier to study regularity of quasilinear systems.

Original languageEnglish
Pages (from-to)231-267
Number of pages37
JournalCommentationes Mathematicae Universitatis Carolinae
Volume60
Issue number2
DOIs
Publication statusPublished - 2019

Scopus subject areas

  • Mathematics(all)

Cite this